Skip to main content
Article thumbnail
Location of Repository

Addendum: an analogue of Artin reciprocity for closed orbits of skew products

By Mark Pollicott and Richard Sharp

Abstract

One of the unfulfilled aims of the authors of the preceding paper [W. Parry and M. Pollicott. An analogue of Bauer’s theorem for closed orbits of skew products. Ergod. Th. & Dynam. Sys. 28 (2008), 535–546] was to find a dynamical analogue of Artin reciprocity. In this addendum, we present one such version, suggested by work of Sunada

Topics: QA
Publisher: Cambridge University Press
Year: 2008
OAI identifier: oai:wrap.warwick.ac.uk:674

Suggested articles

Citations

  1. (1967). Algebraic Number Theory.
  2. (2008). An analogue of Bauer’s theorem for closed orbits of skew products. doi
  3. (2000). Artin reciprocity and Mersenne primes.
  4. Tchebotarev’s density theorem for closed geodesics in a compact locally symmetric space of negative curvature.
  5. (1986). The Chebotarov theorem for Galois coverings of Axiom A flows. doi

To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.